Record number :
118075
Title of article :
Minimization algorithm of fuzzy finite automata
Author/Authors :
Cheng، Wei نويسنده , , Mo، Zhi-Wen نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
-438
From page :
439
To page :
0
Abstract :
In this paper, a class of fuzzy finite automata corresponding to the Mealy type of ordinary automata is formulated, and also two types of statewise equivalence relations are introduced. From the equivalence relations, a minimal form is defined and a minimization algorithm of the Mealy type of fuzzy finite automata is obtained.
Keywords :
Mealy type of fuzzy finite automata , Minimization algorithm , Minimization , Fuzzy finite automata
Journal title :
FUZZY SETS AND SYSTEMS
Journal title :
FUZZY SETS AND SYSTEMS
Serial Year :
2004
Link To Document :
بازگشت